# SDR CA980928023

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 2440 · External Power System
- Part: Contactor
- Part number: B429
- Condition: Failed
- Location: E/E Bay
- Component: Hartman, B429
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON BOARDING, ELECTRICAL SMELL DETECTED, ELECTRICAL COMPARTMENT DOOR OPENED, FOUND AREA COVERED WITH SMOKE, A/C DEPLANED.  GALLEY AND UTILITY BUSSES TRIPPED OFF-LINE, EXTERNAL POWER TRIPPED OFF-LINE.  FOUND EXTERNAL POWER CONTACTOR K114 BLOWN, SMOKE AT P34 PANEL.  REPLACED K114 CONTACTOR, WIRING, BUS POWER UNIT CONTINUITY CHECK CARRIED OUT.  SYSTEM SERVICEABLE.
